UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

ASYMPTOTIC CONDITIONAL INFERENCE FOR THE OFFSPRING MEAN OF A SUPERCRITICAL GALTON-WATSON PROCESS

SWEETING, TJ; (1986) ASYMPTOTIC CONDITIONAL INFERENCE FOR THE OFFSPRING MEAN OF A SUPERCRITICAL GALTON-WATSON PROCESS. ANN STAT , 14 (3) 925 - 933.

Full text not available from this repository.
Type: Article
Title: ASYMPTOTIC CONDITIONAL INFERENCE FOR THE OFFSPRING MEAN OF A SUPERCRITICAL GALTON-WATSON PROCESS
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science
URI: http://discovery.ucl.ac.uk/id/eprint/75724
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item